Which singular K3 surfaces cover an Enriques surface

Date
2005
Authors
Sertöz, A. S.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Proceedings of the American Mathematical Society
Print ISSN
0002-9939
Electronic ISSN
1088-6826
Publisher
American Mathematical Society
Volume
133
Issue
1
Pages
43 - 50
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We determine the necessary and sufficient conditions on the entries of the intersection matrix of the transcendental lattice of a singular K3 surface for the surface to doubly cover an Enriques surface.

Course
Other identifiers
Book Title
Keywords
Enrique surfaces, Integral lattices, K3 surfaces
Citation
Published Version (Please cite this version)